# SDR EE4Y2025011021521

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,564 hours, 30,021 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ISNPECTION, COO PERFORMED THE SB190-57-0056 MODIFICATION. DURING THE LH PYLON RE-INSTALLATION, IT WAS FOUND THE MID SUPPORT, OUTBOARD LUG, LUG BORE AND INBOARD FACE WITH CORROSION.  DETAILS WERE SENT TO EMBRAER REQUESTING PERMANENT REPAIR INSTRUCTIONS AND WAS REPAIRED IAW ETD2024-190-901003 DTD DEC 31 2024 AND COOPESA ENGINEERING ORDER COO-EO-2024-21483-R00 DTD DEC 31 2024. THIS IS A MAJOR REPAIR.
